# SDR DALA13056435646

- Difficulty date: October 26, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 54,668 hours, 17,768 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CREW ACCOMPLISHED AN AIR TURN BACK TO NRT DUE TO SMOKE, HAZE AND ODOR IN CABIN.  MAINTENANCE FOUND 2.5 BLEED PORT WET WITH OIL SUSPECT BEARING SEAL LEAKAGE.  REPLACED NR 1 ENGINE.
